# SDR AALA20040800

- Difficulty date: August 3, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 27D TO BACK OF CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHTS FROM SEATS 27D TO BACK OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
